ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Асимптотический вариант теоремы Фуглида-Путнама о коммутаторах линейных органиченных операторов в сильной и слабой операторных топологиях

Караханян, М. И. (1981) Асимптотический вариант теоремы Фуглида-Путнама о коммутаторах линейных органиченных операторов в сильной и слабой операторных топологиях. ՀՍՍՀ ԳԱ Զեկույցներ, 73 (5). pp. 265-268. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1090Kb

Item Type:Article
Additional Information:Ֆուգլիդ-Պուտնամի թեորեմի ասիմպտոտիկ տարբերակը գծային սահմանափակ օպերատորների վերաբերյալ ուժեղ և թույլ օպերատորային տոպոլոգիաներում։ Asymptotic variant of the Fugled-Putnam's theorem on commutators of linear bounded operators in strong and weak operator topologies.
Uncontrolled Keywords:Կարախանյան Մ. Ի., Karakhanian M. I.
Subjects:Q Science > QA Mathematics
ID Code:4531
Deposited By:NAS Reports
Deposited On:11 Dec 2012 15:41
Last Modified:13 Mar 2014 08:19

Repository Staff Only: item control page